MathSciNet Relay Station
MathSciNet bibliographic data
MR2679066 (2011g:14107) 14L15 (14L05)
Lau, Eike Frames and finite group schemes over complete regular local rings. Doc. Math. 15 (2010), 545–569.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement